# SDR UPS07848846

- Difficulty date: December 29, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs1795 L3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 60 COMPT CEILING SHEARTIE BROKEN AT EOP RT SIDE STA 1795 L3R.  REMOVED CRACKED SHEARTIE AT STA 1795 L3R IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT SHEARTIE AT STA 1795 L3R IAW DWG 5612148, AND SRM'S 51-03-02-0 FIG 55, AND 51-1-20D.
